Skip to main content
Log in

On a problem of Nicole Brillouët-Belluot

  • Published:
Aequationes mathematicae Aims and scope Submit manuscript

Abstract

We solve the problem posed by Nicole Brillouët-Belluot (During the Forty-ninth International Symposium on Functional Equations, 2011) of determining all continuous bijections f : II satisfying

$$f(x)f^{-1}(x) = x^2 \quad{\rm for\, every}\, x \in I,$$

where I is an arbitrary subinterval of the real line.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Reference

  1. Brillouët-Belluot, N.: Problem posed during the Forty-nine International Symposium on Functional Equations, Graz-Mariatrost, Austria, 19–26 June 2011

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Janusz Morawiec.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Morawiec, J. On a problem of Nicole Brillouët-Belluot. Aequat. Math. 84, 219–225 (2012). https://doi.org/10.1007/s00010-011-0096-8

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00010-011-0096-8

Mathematics Subject Classification (2010)

Keywords

Navigation